# SDR SWAA081841

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 33,791 hours, 19,805 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48501
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L1 WINDOW ARCED AND WINDOW CRACKED.  REMOVED AND REPLACED L1 WINDOW AND HEAT CONTROLLER PER MM.
